arrow
Volume 25, Issue 4
Commutators of Multilinear Singular Integrals with Lipschitz Functions

Wei Wang & Jingshi Xu

Commun. Math. Res., 25 (2009), pp. 318-328.

Published online: 2021-07

Export citation
  • Abstract

The boundedness of commutators of multilinear singular integrals with Lipschitz functions in product Lebesgue spaces is obtained.

  • Keywords

multilinear singular integral, Lipschitz function, commutator, maximal function.

  • AMS Subject Headings

  • Copyright

COPYRIGHT: © Global Science Press

  • Email address
  • BibTex
  • RIS
  • TXT
@Article{CMR-25-318, author = {Wei and Wang and and 18173 and and Wei Wang and Jingshi and Xu and and 18174 and and Jingshi Xu}, title = {Commutators of Multilinear Singular Integrals with Lipschitz Functions}, journal = {Communications in Mathematical Research }, year = {2021}, volume = {25}, number = {4}, pages = {318--328}, abstract = {

The boundedness of commutators of multilinear singular integrals with Lipschitz functions in product Lebesgue spaces is obtained.

}, issn = {2707-8523}, doi = {https://doi.org/}, url = {http://global-sci.org/intro/article_detail/cmr/19350.html} }
TY - JOUR T1 - Commutators of Multilinear Singular Integrals with Lipschitz Functions AU - Wang , Wei AU - Xu , Jingshi JO - Communications in Mathematical Research VL - 4 SP - 318 EP - 328 PY - 2021 DA - 2021/07 SN - 25 DO - http://doi.org/ UR - https://global-sci.org/intro/article_detail/cmr/19350.html KW - multilinear singular integral, Lipschitz function, commutator, maximal function. AB -

The boundedness of commutators of multilinear singular integrals with Lipschitz functions in product Lebesgue spaces is obtained.

WeiWang & JingshiXu. (2021). Commutators of Multilinear Singular Integrals with Lipschitz Functions. Communications in Mathematical Research . 25 (4). 318-328. doi:
Copy to clipboard
The citation has been copied to your clipboard